Title: | ON THE POSITIVE SOLUTIONS FOR SEMILINEAR ELLIPTIC-EQUATIONS ON ANNULAR DOMAIN WITH NONHOMOGENEOUS DIRICHLET BOUNDARY-CONDITION |
Authors: | LEE, MG LIN, SS 交大名義發表 應用數學系 National Chiao Tung University Department of Applied Mathematics |
Issue Date: | 15-Jan-1994 |
URI: | http://dx.doi.org/10.1006/jmaa.1994.1027 http://hdl.handle.net/11536/2660 |
ISSN: | 0022-247X |
DOI: | 10.1006/jmaa.1994.1027 |
Journal: | JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS |
Volume: | 181 |
Issue: | 2 |
Begin Page: | 348 |
End Page: | 361 |
Appears in Collections: | Articles |
Files in This Item:
If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.